Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Integrality of Homfly 1–tangle invariants

H R Morton

Algebraic & Geometric Topology 7 (2007) 327–338
Bibliography
1 A K Aiston, H R Morton, Idempotents of Hecke algebras of type $A$, J. Knot Theory Ramifications 7 (1998) 463 MR1633027
2 A Beliakova, C Blanchet, Skein construction of idempotents in Birman-Murakami-Wenzl algebras, Math. Ann. 321 (2001) 347 MR1866492
3 J C Cha, C Livingston, KnotInfo: an online table of knot invariants
4 R J Hadji, H R Morton, A basis for the full Homfly skein of the annulus, Math. Proc. Cambridge Philos. Soc. 141 (2006) 81 MR2238644
5 K Kawagoe, On the skeins in the annulus and applications to invariants of 3–manifolds, J. Knot Theory Ramifications 7 (1998) 187 MR1618920
6 K Koike, On the decomposition of tensor products of the representations of the classical groups: by means of the universal characters, Adv. Math. 74 (1989) 57 MR991410
7 T T Q Le, Integrality and symmetry of quantum link invariants, Duke Math. J. 102 (2000) 273 MR1749439
8 S G Lukac, Idempotents of the Hecke algebra become Schur functions in the skein of the annulus, Math. Proc. Cambridge Philos. Soc. 138 (2005) 79 MR2127229
9 H R Morton, R J Hadji, Homfly polynomials of generalized Hopf links, Algebr. Geom. Topol. 2 (2002) 11 MR1885213
10 L Rudolph, A congruence between link polynomials, Math. Proc. Cambridge Philos. Soc. 107 (1990) 319 MR1027784
11 V G Turaev, The Conway and Kauffman modules of a solid torus, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 167 (1988) 79, 190 MR964255
12 H Wenzl, Representations of braid groups and the quantum Yang–Baxter equation, Pacific J. Math. 145 (1990) 153 MR1066402